The explosion of singular cycles

Rodrigo Bamon; Rafael Labarca; Ricardo Mañé; Maria-José Pacífico

Publications Mathématiques de l'IHÉS (1993)

  • Volume: 78, page 207-232
  • ISSN: 0073-8301

How to cite


Bamon, Rodrigo, et al. "The explosion of singular cycles." Publications Mathématiques de l'IHÉS 78 (1993): 207-232. <>.

author = {Bamon, Rodrigo, Labarca, Rafael, Mañé, Ricardo, Pacífico, Maria-José},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {depending on a parameter; vector fields; singular cycles},
language = {eng},
pages = {207-232},
publisher = {Institut des Hautes Études Scientifiques},
title = {The explosion of singular cycles},
url = {},
volume = {78},
year = {1993},

AU - Bamon, Rodrigo
AU - Labarca, Rafael
AU - Mañé, Ricardo
AU - Pacífico, Maria-José
TI - The explosion of singular cycles
JO - Publications Mathématiques de l'IHÉS
PY - 1993
PB - Institut des Hautes Études Scientifiques
VL - 78
SP - 207
EP - 232
LA - eng
KW - depending on a parameter; vector fields; singular cycles
UR -
ER -


  1. [AS] V. S. AFRAIMOVITCH and L. P. SIL'NIKOV, On attainable transitions from Morse-Smale systems to systems with many periodic motions, Math. USSR Izvestija, 8 (1974), 1235-1270. Zbl0322.58007
  2. [GW] J. GUCKENHEIMER and R. WILLIAMS, Structural stability of Lorenz attractors, Publ. Math. IHES, 50 (1979), 59-72. Zbl0436.58018MR82b:58055a
  3. [LP] R. LABARCA and M. J. PACÍFICO, Stability of singular horseshoes, Topology, 25 (1986), 337-352. Zbl0611.58033MR87h:58106
  4. [MT] J. MILNOR and W. THURSTON, On iterated maps on the interval, I, II, Preprints, Princeton, 1977. Zbl0664.58015
  5. [NP1] S. NEWHOUSE and J. PALIS, Bifurcations of Morse-Smale Dynamical Systems, Dynamical Systems, edited by M. M. PEIXOTO, Academic Press, 303-366, 1973. Zbl0279.58011MR48 #12600
  6. [NP2] S. NEWHOUSE and J. PALIS, Cycles and bifurcation theory, Astérisque, 31 (1976), 43-140. Zbl0322.58009MR58 #24366
  7. [NPT] S. NEWHOUSE, J. PALIS and F. TAKENS, Bifurcations and stability of families of diffeomorphisms, Publ. Math. IHES, 57 (1983), 5-72. Zbl0518.58031MR84g:58080
  8. [PT] J. PALIS and F. TAKENS, Cycles and measure of bifurcation sets for two dimensional diffeomorphisms Inventiones Math., 82 (1985), 397-422. Zbl0579.58005MR87b:58063
  9. [PR] M. J. PACÍFICO and A. ROVELLA, Contracting singular cycles, Ann. Ec. Norm. Sup., to appear. Zbl0802.58036
  10. [S] S. Sternberg, On the structure of local homeomorphisms of euclidean n-space II, Am. J. Math., 80 (1958), 623-631. Zbl0083.31406MR20 #3336

Citations in EuDML Documents

  1. M. J. Pacífico, A. Rovella, Unfolding contracting singular cycles
  2. Bernardo San Martín, Contracting singular cycles
  3. Rafael Labarca, Bifurcation of contracting singular cycles
  4. C. A. Morales, M. J. Pacífico, Degenerated singular cycles of inclination-flip type
  5. C. A. Morales, Lorenz attractor through saddle-node bifurcations
  6. Eduardo M Muñoz Morales, Bernardo San Martín Rebolledo, Jaime A Vera Valenzuela, Nonhyperbolic persistent attractors near the Morse–Smale boundary
  7. Bernardo San Martín, Saddle-focus singular cycles and prevalence of hyperbolicity
  8. C. A. Morales, E. R. Pujals, Singular strange attractors on the boundary of Morse-Smale systems
  9. J. Palis, A global perspective for non-conservative dynamics

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.